Numerical Stability of the Chebyshev Method for the Solution of Large Linear Systems.
Numerische Mathematik, Tome 28 (1977), pp. 191-210
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1977__28_132482,
author = {H. W\'ozniakowski},
title = {Numerical {Stability} of the {Chebyshev} {Method} for the {Solution} of {Large} {Linear} {Systems.}},
journal = {Numerische Mathematik},
pages = {191--210},
year = {1977},
volume = {28},
zbl = {0341.65024},
url = {http://geodesic.mathdoc.fr/item/NUMA_1977__28_132482/}
}
H. Wózniakowski. Numerical Stability of the Chebyshev Method for the Solution of Large Linear Systems.. Numerische Mathematik, Tome 28 (1977), pp. 191-210. http://geodesic.mathdoc.fr/item/NUMA_1977__28_132482/